Evaluation of the integrals of squares of Shrödinger operator non-semi bounded fundamental
Doklady Akademii Nauk, Tome 276 (1984) no. 6, pp. 1343-1347
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_6_a15,
author = {Z. V. Shonia},
title = {Evaluation of the integrals of squares of {Shr\"odinger} operator non-semi bounded fundamental},
journal = {Doklady Akademii Nauk},
pages = {1343--1347},
year = {1984},
volume = {276},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_6_a15/}
}
Z. V. Shonia. Evaluation of the integrals of squares of Shrödinger operator non-semi bounded fundamental. Doklady Akademii Nauk, Tome 276 (1984) no. 6, pp. 1343-1347. http://geodesic.mathdoc.fr/item/DAN_1984_276_6_a15/